| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during implant of a transcatheter aortic bioprosthetic valve, the implant depth was 3mm at the non-coronary cusp and 5mm at the left coronary cusp.A post-implant balloon aortic valvuloplasty (bav) was performed.During the bav, valve dislodgement occurred.The valve dislodged to the sinus at the level of the sinotubular junction and was snared into the ascending aorta.A second medtronic valve was implanted at the annulus level.The procedure was delayed by approximately one hour.
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: d-evolutfx-2329; product lot number: 0013393793; product type: 0195-heart valves; implant date: not-implantable; explant date: na non-medtronic product id: balloon valvuloplasty catheter; product serial/lot number: unknown; implant date: na; explant date: na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.